# SDR AALA971963

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 4574
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR SUPPORT HAS CORROSION DAMAGE AT RIGHT AISLE, FOURTH TRACK FROM RIGHT SIDE.  INSTALLED NEW FLOOR SUPPORT BETWEEN FRAME 70 TO 72 PER 51-72-10 AND ESO 30595 DATED 10-9-97.  (M)
